MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART COATED AORTIC VALVED GRAFT; HEART-VALVE, MECHANICAL
Model Number 21CAVGJ-514 00
Medical Device Problem Codes Perivalvular Leak (1457); Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 21mm masters series heart coated aortic valved graft was successfully implanted in a patient.The annular dimensions of the patient's native aortic valve were not given.There was no difficulty experienced attempting to implant the 21mm masters series heart coated aortic valved graft.Post-procedure, it was noted that the patient had aortic regurgitation.The decision was made explant the 21mm masters series heart coated aortic valved graft and replace it was a 21mm regent heart valve with flex cuff and non-abbott graft device.The patient was removed off cardiopulmonary bypass (cpb) and then put back on cpb for further intervention.There was a clinically significant delay in procedure, but the patient was medically managed.The patient did not have any other clinical signs or symptoms after this event and no initial or prolonged hospitalization.The cause of the aortic regurgitation is related to a notable perivalvular leak of the 21mm masters series heart coated aortic valved graft.The patient was stable at the time of report.
 
Additional Manufacturer Narrative
An event of regurgitation post-procedure and perivalvular leak were reported.Also noted that the cause of the aortic regurgitation is related to a notable perivalvular leak due to abbott valve.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received the cause of the reported incidents could not conclusively be determined.The reported surgical intervention was under case specific circumstances as device was removed surgically.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
MASTERS SERIES HEART COATED AORTIC VALVED GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22157950
Report Number2135147-2025-02953
Device Sequence Number8683660
Product Code LWQ
UDI-Device Identifier05414734006026
UDI-Public(01)05414734006026(17)290507
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21CAVGJ-514 00
Device Catalogue Number21CAVGJ-514 00
Device Lot Number10336396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown